American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11\\\-03) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 1053 found      Go to page: 1 2 3 4 > >>

[1] Adrian-Maria Scheerer. Computable absolutely normal numbers and discrepancies. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Niko Rebenich, T. Aaron Gulliver, Stephen Neville and Ulrich Speidel. An analog of the prime number theorem for finite fields via truncated polylogarithm expansions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Harris B. Daniels, Álvaro Lozano-Robledo, Filip Najman and Andrew V. Sutherland. Torsion subgroups of rational elliptic curves over the compositum of all cubic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Oliver D. King, Cris Poor, Jerry Shurman and David S. Yuen. Using Katsurada's determination of the Eisenstein series to compute Siegel eigenforms. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[5] King Cheong Fung and Ben Kane. On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Markus Hittmeir. Deterministic factorization of sums and differences of powers. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[7] Elliot Wells. Computing canonical heights on the projective line with no factorization. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[8] Jens Franke, Thorsten Kleinjung, Jan Büthe and Alexander Jost. A practical analytic method for calculating $\pi(x)$. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[9] Nicolás Álvarez and Verónica Becher. M. Levin's construction of absolutely normal numbers with very low discrepancy. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Youness Lamzouri, Xiannan Li and Kannan Soundararajan. Corrigendum to \lq\lq Conditional bounds for the least quadratic non-residue and related problems\rq\rq. Math. Comp. 86 (2017) 2551-2554.
Abstract, references, and article information   
View Article: PDF

[11] Jan H. Dumke. $p$-adic zeros of quintic forms. Math. Comp. 86 (2017) 2469-2478.
Abstract, references, and article information   
View Article: PDF

[12] José A. Adell and Alberto Lekuona. Fast computation of the Stieltjes constants. Math. Comp. 86 (2017) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[13] William Hart, David Harvey and Wilson Ong. Irregular primes to two billion. Math. Comp.
Abstract, references, and article information
View Article: PDF

[14] Pierre Lezowski and Kevin J. McGown. The Euclidean algorithm in quintic and septic cyclic fields. Math. Comp. 86 (2017) 2535-2549.
Abstract, references, and article information   
View Article: PDF

[15] David J. Platt. Isolating some non-trivial zeros of zeta. Math. Comp. 86 (2017) 2449-2467.
Abstract, references, and article information   
View Article: PDF

[16] Thomas Barron, Christopher O’Neill and Roberto Pelayo. On dynamic algorithms for factorization invariants in numerical monoids. Math. Comp. 86 (2017) 2429-2447.
Abstract, references, and article information   
View Article: PDF

[17] Tom Fisher. Higher descents on an elliptic curve with a rational 2-torsion point. Math. Comp. 86 (2017) 2493-2518.
Abstract, references, and article information   
View Article: PDF

[18] Jose Ignacio Burgos Gil and Ariel Pacetti. Hecke and Sturm bounds for Hilbert modular forms over real quadratic fields. Math. Comp. 86 (2017) 1949-1978.
Abstract, references, and article information   
View Article: PDF

[19] Steve Nugent and John Voight. On the arithmetic dimension of triangle groups. Math. Comp. 86 (2017) 1979-2004.
Abstract, references, and article information   
View Article: PDF

[20] Jennifer S. Balakrishnan, Amnon Besser and J. Steffen Müller. Computing integral points on hyperelliptic curves using quadratic Chabauty. Math. Comp. 86 (2017) 1403-1434.
Abstract, references, and article information   
View Article: PDF

[21] Dohyeong Kim. A modular approach to cubic Thue-Mahler equations. Math. Comp. 86 (2017) 1435-1471.
Abstract, references, and article information   
View Article: PDF

[22] Michael A. Bennett and Nicolas Billerey. Sums of two $S$-units via Frey-Hellegouarch curves. Math. Comp. 86 (2017) 1375-1401.
Abstract, references, and article information   
View Article: PDF

[23] Vladimir Yu. Protasov. The Euler binary partition function and subdivision schemes. Math. Comp. 86 (2017) 1499-1524.
Abstract, references, and article information   
View Article: PDF

[24] Jonathan Sorenson and Jonathan Webster. Strong pseudoprimes to twelve prime bases. Math. Comp. 86 (2017) 985-1003.
Abstract, references, and article information   
View Article: PDF

[25] Joachim König. Computation of Hurwitz spaces and new explicit polynomials for almost simple Galois groups. Math. Comp. 86 (2017) 1473-1498.
Abstract, references, and article information   
View Article: PDF

[26] John B. Cosgrave and Karl Dilcher. A role for generalized Fermat numbers. Math. Comp. 86 (2017) 899-933.
Abstract, references, and article information   
View Article: PDF

[27] Ali Kamalinejad and Mehrdad Shahshahani. On computations with dessins d'enfants. Math. Comp. 86 (2017) 419-436.
Abstract, references, and article information   
View Article: PDF

[28] Razvan Barbulescu and Armand Lachand. Some mathematical remarks on the polynomial selection in NFS. Math. Comp. 86 (2017) 397-418.
Abstract, references, and article information   
View Article: PDF

[29] Artūras Dubickas, Kevin G. Hare and Jonas Jankauskas. No two non-real conjugates of a Pisot number have the same imaginary part. Math. Comp. 86 (2017) 935-950.
Abstract, references, and article information   
View Article: PDF

[30] Julio Fernández and Josep González. Functions and differentials on the non-split Cartan modular curve of level 11. Math. Comp. 86 (2017) 437-454.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 1053 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia